Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 633-636
http://dx.doi.org/10.1155/S0161171297000884

Cohomology, dimension and large Riemannian manifolds

Department of Mathematics, University of Florida, P.O. Box 118105, 358 Little Hall, Gainesville, FL 32611-8105, USA

Received 2 April 1997; Revised 24 April 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper surveys recent results on dimension and cohomology of the Higson corona of uniformly contractable manifolds.